Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


constipation/ truvada and/or sustiva
Aug 9, 2005

I have significant constipation and have been taking Sustiva and Truvada for about 9 months. Is there a chance that this could be caused by either medication?

Response from Dr. Henry

It is possible though that has not been a common problem in my experience. One could either try substituting (switch one drug at a time) or increase water/exercise/fiber (such as bananas, other fruit and vegetables or fiber tablets) in a careful manner to see which intervention seems to help. KH



Previous
Reyataz and Grapefruit
Next
ejaculation

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement